# SDR A6WA202305068591

- Difficulty date: May 6, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 40,816 hours, 39,057 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RH WINDOW SHATTERED IN FLIGHT AT FL280 PRESSURIZATION IS NORMAL CW CRH REQ INSP  **********AIRCRAFT REMOVED FROM SERVICE********* IN WORK
